The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Spectra of conservative matrices

Author: N. K. Sharma
Journal: Proc. Amer. Math. Soc. 35 (1972), 515-518
MSC: Primary 40H05
MathSciNet review: 0306769
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the spectra of conservative matrices and show that the spectrum of any Hausdorff method is either uncountable or finite. In the latter case it is shown that the spectrum consists of either one point or two points. We obtain the snarpest possible Mercerian theorem for Euler methods. We also get some results about the location of conservative matrices with respect to the maximal group of invertible operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40H05

Retrieve articles in all journals with MSC: 40H05

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society